Electron. J. Diff. Equ., Vol. 2015 (2015), No. 12, pp. 1-11.

Gradient estimates for a nonlinear parabolic equation with potential under geometric flow

Abimbola Abolarinwa

Let (M,g) be an n dimensional complete Riemannian manifold. In this article we prove local Li-Yau type gradient estimates for all positive solutions to the nonlinear parabolic equation
 (\partial_t - \Delta_g + \mathcal{R}) u( x, t) = - a u( x, t) \log u( x, t)
along the generalised geometric flow on M. Here $\mathcal{R} = \mathcal{R} (x, t)$ is a smooth potential function and a is an arbitrary constant. As an application we derive a global estimate and a space-time Harnack inequality.

Submitted December 8, 2014. Published January 8, 2015.
Math Subject Classifications: 35K55, 53C21, 53C44, 58J35.
Key Words: Gradient estimates; Harnack inequalities; parabolic equations; geometric flows.

Show me the PDF file (232 KB), TEX file, and other files for this article.

Abimbola Abolarinwa
Department of Mathematics, University of Sussex
Brighton, BN1 9QH, United Kingdom
email: A.Abolarinwa@sussex.ac.uk

Return to the EJDE web page